# SDR FDEA202503190445

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876113
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL 241ZFF HAS DAMAGE. REPAIRED MAIN CARGO FLOORBOARD AT STA 971.82 - 1114.82, LBL 54.75" - LBL 77.50" (MPN   145T5876-111, PANEL # 241ZFF) IN REF. TO SRM 53-00-50-2R FIG 201 REPAIR 1 SHT 1.   THIS IS A MAJOR REPAIR.
